Excellence in Research and Innovation for Humanity
%0 Journal Article
%A Lili Wang and  Meng Hu
%D 2012 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 68, 2012
%T Existence and Exponential Stability of Almost Periodic Solution for Recurrent Neural Networks on Time Scales
%U http://waset.org/publications/5963
%V 68
%X In this paper, a class of recurrent neural networks (RNNs) with variable delays are studied on almost periodic time scales, some sufficient conditions are established for the existence and global exponential stability of the almost periodic solution. These results have important leading significance in designs and applications of RNNs. Finally, two examples and numerical simulations are presented to illustrate the feasibility and effectiveness of the results.

%P 978 - 982